# SDR ASAA0180231

- Difficulty date: July 29, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE MAINTENANCE, THE TRACK LIGHTING WAS FOUND TO BE INOPERATIVE AT ROW 22.  FOUND WIRE PULLED FROM LIGHT SOCKET.  REPLACED MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
